# SDR DALA2020030501651

- Difficulty date: March 3, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 63,835 hours, 23,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 7111227) 1R EXIT UPPER SIGN INOP, ROWS 1,2,3CD SEAT LIGHTS INOP. CORRECTIVE ACTION: R/R'D EMER BATTERY AND CRADLE. NO HELP. SECURED BATTERY INTO POWER SUPPLY.
